# SDR USAA20090414BB064

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FORWARD ENTRY DOOR R1 IS DIFFICULT TO ARM.  A CORD IS PROTRUDING UNDER THE EMERGENCY ESCAPE SLIDE COMPARTMENT.  THE R1 GIRT BAR FLOOR FITTINGS WERE CLEANED AND LUBED.  THE R1 DOOR SLIDE LANYARD WAS STOWED.  OPERATIONS FOUND NORMAL.
